# SDR ASOA20130708099

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 36,402 hours, 27,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION THE REAR FUSELAGE 1 SKIN WAS FOUND TO BE CRACKED AT FRAME 75 BETWEEN STRINGERS 1R AND 2R.  MX PERFORMED A DOUBLER REPAIR IAW ENGINEERING CHANGE REPAIR AUTHORIZATION EC5330-02353, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
